I am a C4 Quadriplegic and have been a quad since 1988, so 32 years post injury. I have no movement from the neck down and live in Melbourne Australia.
I am so concerned as I just received a phone call from my GP stating that he can no longer prescribe Tramal for me and I have been using Tramal 150mg SR twice daily (300mg daily) for 16 years.
If I miss taking just 1 tablet, it effects my mind and I cannot think rationally, its hard to describe the feeling in text.
I also have violent muscle spasms and Profuse sweating, even in bed I spasm violently and sweat profusely if I miss a single dose, so there is no way I would be able to sit in my commode or wheelchair without them.
I have no idea what I can do and im all out in 10 days, so by the 13th of July I wont be able to get them. I don't understand how/why this can happen because Tramal is not a drug that you can stop all of a sudden and I am scared like never before.